# SDR MASA200501097

- Difficulty date: December 31, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,134 hours, 8,742 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Apu Fuel Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH 7230 ORD - FUEL LEAKING FROM APU SHROUD.  RESECURED TWO FUEL LINE B-NUTS.  MAINTENANCE PLACED APU ON DEFERRAL SO SHROUD COULD COMPLETELY PURGE OF FUMES.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE COULD NOT DUPLICATE LEAK.
